# SDR 96ZZZX5491

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6110T
- Make and model: Cessna R182
- Aircraft serial: R12801906
- System (JASC): 6113 · Propeller Spinner Section
- Part: Attach Plate
- Part number: C5046
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP SPINNER BULKHEAD CRACKED.  SUBMITTER STATES ON FLEET OF R182'S, THIS PART IS CRACKING WITH GREAT FREQUENCY.  THIS IS THE 4TH TIME IN 2 YEARS.  MUST BE MADE FROM DIFFERENT MATERIAL.
